Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bartholomew, Andrew and Fenn, Roger (2008) Quaternionic invariants of virtual knots and links. Journal of Knot Theory and Its Ramifications, 17 (2). pp. 231-251. ISSN 0218-2165

Fenn, Roger, Keyman, Ebru and Rourke, Colin (1998) The singular braid monoid embeds in a group. Journal of Knot Theory and Its Ramifications, 7 (7). pp. 881-892. ISSN 0218-2165

This list was generated on Sat May 27 03:45:37 2017 BST.